Jump to content

vaginal thrush (yeast infection)


Recommended Posts

Hi, well I have thrush... but the thing is I've had it for over a week and have been treating it for a week. I've been using an anti yeast cream, I've also been to the doctor and taken an oral pill that is supposed to clear it up.

 

It IS mostly gone, but I still have a faint prickling sensation every now and then.

 

The cream I'm using worked really well last week when the thrush was bad, but now it seems to make it a little bit itchy. When I wear nothing it is ok, but every now and then it prickles and starts to be itchy and then goes away. Is this just a sign of it clearing up or is it still there??

 

I don't want to go back to the doc if it's nothing, so if anyone's had thrush before could you tell me of your experience?

 

 

Link to comment

I am not speaking from personal experience, but my daughter just got over the world's worst case of thrush, she had it for a month and a half. Are you taking any anti-biotics? if so, it'll make thrush not clear up or make it worse. Her dr started her out using Nystatin cream, which i have to say, sucks! It did nothing for her. Then, gentian violet. Her poor little butt was purple for a week and still nothing. He then put her on a liquid form of diflucan. That worked finally but it took a week for that to work. Give it some time but if doesn't clear up, go back to dr before it can cause more pain for you.

Link to comment

Are you taking vitamines? I have heard that soy products help. Drink lots of water. Use unsweetened yoghert. Try and cut down on sweets, try and take it easy for a while.

 

I have found that yoga helps. There are some topical anti itch creams.

 

There is a cream called nupercainal, that I really like.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...